Open Access
29 March 2005 Integral price formulas for lookback options
Chenglong Xu, Yue Kuen Kwok
J. Appl. Math. 2005(2): 117-125 (29 March 2005). DOI: 10.1155/JAM.2005.117


We derive an integral representation of the price formulas for European options whose terminal payoff involves path-dependent lookback variable. The intricacies in the derivation procedures using the partial differential equation techniques stem from the degenerate nature of the pricing models, where the lookback state variables appear only in the auxiliary conditions but not in the governing differential equations. We also derive a parity relation between the price functions of the floating strike and fixed strike lookback options.


Download Citation

Chenglong Xu. Yue Kuen Kwok. "Integral price formulas for lookback options." J. Appl. Math. 2005 (2) 117 - 125, 29 March 2005.


Published: 29 March 2005
First available in Project Euclid: 19 April 2005

zbMATH: 1186.91222
MathSciNet: MR2182117
Digital Object Identifier: 10.1155/JAM.2005.117

Rights: Copyright © 2005 Hindawi

Vol.2005 • No. 2 • 29 March 2005
Back to Top